# SDR 2008UALA02951

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF L-2 DOOR AT STA 680 AND STR 12L, INTERCOSTAL CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW INTERCOSTAL (P/N 143N8334U27).
